# SDR DALA2024013001369

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N879DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31990
- Aircraft time: 20,699 hours, 7,708 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Part number: UNKNOWN
- Condition: Sheared
- Location: Lt Door Plug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5054077) WHILE PERFORMING WORK CARD 5223-0638-LH UPON REMOVAL OF LOWER HINGE GUIDE FITTING PINS FORWARD PIN SHEARED AND AFT PIN NUT WAS STRIPPED. REPLACED BOTH L/H LOWER HINGE GUIDE FITTING BOLTS IAW B737 AMM 52-23. OK FOR SVC.
